# SDR 97UAL900884

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7275U
- Make and model: Boeing 727222
- Aircraft serial: 21422
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC100U500ABE
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 OVERHEAT LIGHT ILLUMINATED ON CLIMBOUT.  *S/D*  SECURED LOOSE CLAMP ON HIGH PRESSURE MODULATING VALVE.
